MathSciNet Relay Station
MathSciNet bibliographic data
MR2441557 93E12 (62C10)
Hong, X.; Mitchell, R. J.; Chen, S.; Harris, C. J.; Li, K.; Irwin, G. W. Model selection approaches for non-linear system identification: a review. Internat. J. Systems Sci. 39 (2008), no. 10, 925–946.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement